Convergence analysis for a finite element approximation of a steady model for electrorheological fluids

Berselli LC, Breit D, Diening L (2016)
Numerische Mathematik 132(4): 657-689.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract / Notes
In this paper we study the finite element approximation of systems of $p(\cdot)$-Stokes type, where $p(\cdot)$ is a (non constant) given function of the space variables. We derive --in some cases optimal-- error estimates for finite element approximation of the velocity and of the pressure, in a suitable functional setting.
Publishing Year
ISSN
PUB-ID

Cite this

Berselli LC, Breit D, Diening L. Convergence analysis for a finite element approximation of a steady model for electrorheological fluids. Numerische Mathematik. 2016;132(4):657-689.
Berselli, L. C., Breit, D., & Diening, L. (2016). Convergence analysis for a finite element approximation of a steady model for electrorheological fluids. Numerische Mathematik, 132(4), 657-689. doi:10.1007/s00211-015-0735-4
Berselli, L. C., Breit, D., and Diening, L. (2016). Convergence analysis for a finite element approximation of a steady model for electrorheological fluids. Numerische Mathematik 132, 657-689.
Berselli, L.C., Breit, D., & Diening, L., 2016. Convergence analysis for a finite element approximation of a steady model for electrorheological fluids. Numerische Mathematik, 132(4), p 657-689.
L.C. Berselli, D. Breit, and L. Diening, “Convergence analysis for a finite element approximation of a steady model for electrorheological fluids”, Numerische Mathematik, vol. 132, 2016, pp. 657-689.
Berselli, L.C., Breit, D., Diening, L.: Convergence analysis for a finite element approximation of a steady model for electrorheological fluids. Numerische Mathematik. 132, 657-689 (2016).
Berselli, Luigi C., Breit, Dominic, and Diening, Lars. “Convergence analysis for a finite element approximation of a steady model for electrorheological fluids”. Numerische Mathematik 132.4 (2016): 657-689.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1407.2767

Search this title in

Google Scholar